# SDR ASAA2022060938823

- Difficulty date: June 9, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: 141A5810286
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD DELAM P/N 141A5810-286. GROUNDED - YES. REPAIRED CABIN FLOOR BOARD PANEL P/N 141A5810-286 BY REMOVING DAMAGED AREA AND BONDING FIBERGLASS DOUBLER WET LAY UP REPAIR IAW B737-800 SRM 53-00-50-2R-4&1.
